# SDR CALA2013101191987

- Difficulty date: October 10, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N646UA
- Make and model: Boeing 767322
- Aircraft serial: 25283
- Aircraft time: 92,714 hours, 14,745 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT A & B ZONE SEATS EMERGENCY LIGHTS INOPERATIVE.  RESEATED BATTERY PACK IAW B767 MM 33-51-0 7.  OPERATIONS CHECKED GOOD.
